Steady vortex flows obtained from an inverse problem

B. Emamizadeh, F. Bahrami

Research output: Journal PublicationArticlepeer-review

6 Citations (Scopus)


In this paper we prove the existence of solutions to an inverse semilinear elliptic partial differential equation. Physically, solutions represent stream functions of steady planar flows with bounded vortices. The kinetic energy functional is maximised over the set of rearrangements of a given function.

Original languageEnglish
Pages (from-to)213-226
Number of pages14
JournalBulletin of the Australian Mathematical Society
Issue number2
Publication statusPublished - Oct 2002
Externally publishedYes

ASJC Scopus subject areas

  • Mathematics (all)


Dive into the research topics of 'Steady vortex flows obtained from an inverse problem'. Together they form a unique fingerprint.

Cite this